Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 3, 2014, 9:20 PM CDT for Piatt County, Illinois. It took effect at Apr 5, 2014, 10:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:20 PM CDT (02:20 UTC)
- In effect from
- Apr 5, 2014, 10:00 AM CDT
- Expired
- Apr 7, 2014, 1:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 11.23 ft at Apr 6, 2014, 12:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
252
WGUS43 KILX 040220
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT THU APR 3 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Sangamon River at Monticello affecting Piatt County
.Synopsis...The heavy rain which occurred over parts of the Sangamon River
basin has produced significant rises in river levels. It appears that
Monticello will rise just above flood stage on Saturday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-041620-
/O.NEW.KILX.FL.W.0024.140405T1500Z-140407T0600Z/
/MNTI2.1.ER.140405T1500Z.140406T0000Z.140407T0000Z.NO/
920 PM CDT THU APR 3 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* from Saturday morning to late Sunday night.
* At 830 PM Thursday the stage was 7.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 13.3 feet by Saturday evening.The river will fall
below flood stage by Sunday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 7.8 Thu 8 PM 9.3 12.8 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$1 follow-up statement
577
WGUS83 KILX 041500
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CDT FRI APR 4 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-041530-
/O.CAN.KILX.FL.W.0024.000000T0000Z-140407T0600Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1000 AM CDT FRI APR 4 2014
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 930 AM Friday the stage was 9.4 feet.
* Flood stage is 13 feet.
* Forecast...The river will crest below flood stage at 12.5 feet
Saturday evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 9.4 Fri 9 AM 11.9 12.4 11.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 3, 8:30 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 3, 8:30 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 830 PM CDT Thu Apr 3 2014 .DISCUSSION... ISSUED 825 PM CDT Thu Apr 3 2014 Large complex of storms that moved through the area this morning has has effectively slowed the northward progression of the warm front with the severe threat now shifting further south, mainly south of I-72. The deepening area of low pressure was located over north central Missouri and will track into southeast Iowa late tonight bringing the warm front further north, but with the atmosphere worked over from the morning complex of storms, instability was rather weak. Greater Effective Storm Relative Helicity was well to our south associated with the storms moving across east central Missouri and south. The better threat for more concentrated area of showers and storms will be across southeast Illinois where they can not stand too much more rainfall. Further north, a band of showers and isolated storms will move over central through east central Illinois later this evening before the cold front shifts off to our east by Friday morning. After that, strong west winds and cooler weather will prevail on Friday. Have already sent out an updated forecast based on the early evening trends but will send out another update by 900 pm to address the latest thinking on cold frontal passage and temperature trends for the rest of the night. Smith && .AVIATION... ISSUED 615 PM CDT Thu Apr 3 2014 Main forecast concern will be with coverage of convection tonight and affect on cigs as well as with how far north the warm front tracks this evening. The warm front was still located south of the TAF sites and with the morning convection really having a drastic affect on its northward movement early this evening. Along and to the south, there were mainly VFR cigs, while to its north MVFR and LIFR cigs and vsbys were reported. The low is forecast to shift northeast into southeast Iowa by midnight with the warm front edging ever so slowly north, passing north of SPI, DEC and CMI but confidence low it will get to BMI or PIA. Expect the low cigs and vsbys north for a few hours this evening with the cigs improving south of the boundary for SPI, DEC and CMI but only temporary with more MVFR cigs expected behind the cold front which is expected to push east of our TAF sites by 10z. Winds will be east in areas north of the warm front, and then become southeast to south to the south of the boundary which will influence SPI, DEC and CMI. Look for strong and gusty west winds on Friday with wind speeds increasing to 15 to 25 kts with gusts around 30 kts at times. Smith && .PREV DISCUSSION... ISSUED 252 PM CDT Thu Apr 3 2014 Quasi stationary boundary tempered somewhat by lack of WAA this afternoon as showers lingered through the morning hours and clouds remained in place. More active convection confined to the south so far. Convection is anticipated to lift through the FA this evening before the low progresses across the Midwest, dragging a cold front with it and another round of severe weather potential. Beyond today...temperatures remain cooler behind the cold front through the weekend as high pressure remains in control. Another system moves up the Ohio River Valley early Monday as another deep trof digs in over the CONUS. The beginning of the next work week will likely be wet and gray...with fairer weather just behind the system for mid week. Models really in pretty solid agreement across the board. The difficulties within the forecast are the smaller scale details for storm initiation this afternoon. SHORT TERM...Tonight through tomorrow... Cold pool associated with this mornings MCS enhanced the thermal gradient along the boundary...but the mass of convection that developed to the southwest also modified the airmass in the warm sector. Between the persistent cloud cover and the lack of thermal gradient...threat for activity along the warm front lifting into the FA is waning. Surface convergence still in place, though the instability is taking a hit. Too much activity earlier. Plenty of fuel for a round of severe potential with the sfc low lifting and passing to the NW and dragging a cold front through the region. Thunderstorms through the evening spreading across and through Illinois by the early morning hours. Tomorrow significantly cooler with 40s and 50s... 10-15 degrees below normals for this time of year. Tightening pressure gradient at the surface will result in borderline wind advisory criteria tomorrow with sustained winds close to 30-35 mph in the NErn CWA...gusting in excess of 40 mph. With severe threat and ongoing Flood Watch in place, will defer advisory to the mid shift to watch the guidance a little more closely. LONG TERM...Saturday through Wednesday... High pressure takes control this weekend...with light winds and mostly sunny on Saturday at the very least. Sunday slightly warmer than Saturday. Another system digging in and developing in the SW before moving up into the Midwest bringing the next chance for precip early Monday morning to start the work week. Tuesday should see diminishing showers early...and improving steadily through the day for a return to more mild weather by midweek. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH until 7 AM CDT Friday FOR ILZ042>057-061>063-066>068- 071>073. &&
Hazardous weather outlook, Apr 3, 3:39 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 339 PM CDT THU APR 3 2014 ILZ042>046-048-051>057-061>063-041200- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- LOGAN-MACON-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 339 PM CDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS SPREADING BACK NORTHEAST INTO THE AREA. THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE. HEAVY RAINFALL LATE THIS AFTERNOON AND TONIGHT WILL BRING AN ADDITIONAL 1 TO 2 INCHES OF RAIN TO THE AREA...ON TOP OF THE 1 TO 2 INCHES THAT OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL CAUSE FLOODING ON SOME AREA RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT STRONG WEST WINDS TO GUST BETWEEN 35 AND 40 MPH ON FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TONIGHT...MAINLY LATE THIS EVENING AND OVERNIGHT. ILZ027>031-037-038-041200- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 339 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE AFTERNOON WITH SCATTERED THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON OR EARLY EVENING. THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS DURING THIS EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE ESPECIALLY SOUTH OF I-74. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL GUST TO 35 TO 40 MPH ON FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING. ILZ036-040-041-041200- FULTON-MASON-SCHUYLER- 339 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WARM FRONT WILL CONTINUE TO LIFT OF I-72 DURING LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS DEVELOPING BY EARLY EVENING. THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS DURING THIS EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE ESPECIALLY SOUTH OF I-74. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN AND AREAS SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL GUST 35 TO 40 MPH ON FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING. ILZ047-049-050-041200- CASS-MORGAN-SCOTT- 339 PM CDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE AFTERNOON WITH SCATTERED THUNDERSTORMS CONTINUING. THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS THIS EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE. HEAVY RAINFALL LATER THIS AFTERNOON AND TONIGHT WILL BRING AN ADDITIONAL 1 TO 2 INCHES OF RAIN TO THE AREA...ON TOP OF THE 1 TO 2 INCHES THAT OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL CAUSE FLOODING ON SOME AREA RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL GUST 35 TO 40 MPH ON FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING. ILZ066>068-071>073-041200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 339 PM CDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE AFTERNOON WITH SCATTERED THUNDERSTORMS CONTINUING. A STRONG COLD FRONT WILL THEN SWEEP EASTWARD AND BRING WIDESPREAD THUNDERSTORMS OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND TORNADOES SOME WHICH COULD BE STRONG ESPECIALLY FROM HIGHWAY 50 SOUTH. HEAVY RAINFALL TODAY AND TONIGHT WILL BRING AN ADDITIONAL 1 TO 2 INCHES OF RAIN TO THE AREA...ON TOP OF THE 2 TO 3 INCHES THAT OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL CAUSE FLOODING ON SOME AREA RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL GUST 30 TO 40 MPH ON FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY FROM MID AFTERNOON INTO EARLY EVENING AND AGAIN OVERNIGHT. 07
In the hours before
Local storm report, Apr 3, 4:25 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
425 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HAIL GALESBURG 40.95N 90.38W
04/03/2014 M1.00 INCH KNOX IL TRAINED SPOTTER
0245 AM HAIL WATAGA 41.03N 90.28W
04/03/2014 E0.75 INCH KNOX IL TRAINED SPOTTER
HAIL COVERING THE GROUND. SWOP REPORT
0245 AM HAIL PEORIA 40.74N 89.61W
04/03/2014 M1.00 INCH PEORIA IL EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL AT OSF ST FRANCIS HOSPITAL.
0245 AM HAIL 4 S KICKAPOO 40.74N 89.75W
04/03/2014 M0.50 INCH PEORIA IL MESONET
REPORTED IN EDWARDS. SWOP REPORT
0301 AM HAIL PEORIA HEIGHTS 40.75N 89.57W
04/03/2014 E0.75 INCH PEORIA IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
0330 AM HAIL 2 SW EUREKA 40.70N 89.30W
04/03/2014 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0458 AM HAIL AUBURN 39.58N 89.75W
04/03/2014 E0.75 INCH SANGAMON IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL. WIND SPEED OF 48 MPH. FREQUENT
LIGHTNING.
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
04/03/2014 M1.75 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
04/03/2014 M1.32 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
04/03/2014 M1.25 INCH EDGAR IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
04/03/2014 M1.29 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN WATSON 39.03N 88.57W
04/03/2014 M1.97 INCH EFFINGHAM IL MESONET
SWOP.
0600 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
04/03/2014 M2.65 INCH WOODFORD IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
04/03/2014 M1.27 INCH CLAY IL CO-OP OBSERVER
0630 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
04/03/2014 M1.53 INCH SCHUYLER IL CO-OP OBSERVER
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
04/03/2014 M1.77 INCH CLAY IL CO-OP OBSERVER
0648 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/03/2014 M1.59 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN CHENOA 40.74N 88.72W
04/03/2014 M2.14 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
04/03/2014 M1.22 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
04/03/2014 M0.92 INCH MCLEAN IL NWS EMPLOYEE
MEASURED 0.92 INCHES OF RAIN OVERNIGHT
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
04/03/2014 M2.25 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
04/03/2014 M1.82 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
04/03/2014 M2.01 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
04/03/2014 M1.41 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
04/03/2014 M1.85 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/03/2014 M1.66 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
04/03/2014 M2.03 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NW GERMANTOWN HILLS 40.78N 89.48W
04/03/2014 M3.38 INCH WOODFORD IL COCORAHS
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
04/03/2014 M1.51 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
04/03/2014 M1.35 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 E CHATHAM 39.67N 89.68W
04/03/2014 M1.31 INCH SANGAMON IL NWS EMPLOYEE
0720 AM HEAVY RAIN LANE 40.13N 88.85W
04/03/2014 M1.39 INCH DE WITT IL MESONET
SWOP OBSERVER.
0730 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
04/03/2014 M1.40 INCH MASON IL MESONET
SWOP OBSERVER.
0730 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
04/03/2014 M1.70 INCH KNOX IL TRAINED SPOTTER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
04/03/2014 M1.12 INCH CLARK IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/03/2014 M3.23 INCH PEORIA IL CO-OP OBSERVER
0800 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
04/03/2014 M1.70 INCH SCOTT IL CO-OP OBSERVER
0800 AM HEAVY RAIN LACON 41.02N 89.41W
04/03/2014 M1.28 INCH MARSHALL IL CO-OP OBSERVER
0800 AM HEAVY RAIN ALTONA 41.12N 90.16W
04/03/2014 M1.35 INCH KNOX IL CO-OP OBSERVER
0.41 SINCE 6 AM.
0800 AM HEAVY RAIN ALTAMONT 39.06N 88.75W
04/03/2014 M1.06 INCH EFFINGHAM IL MESONET
MEASURED 1.06 INCHES OF RAIN SINCE 7 AM WEDNESDAY
0800 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/03/2014 M1.58 INCH SANGAMON IL MESONET
SWOP
0820 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
04/03/2014 M3.69 INCH WOODFORD IL CO-OP OBSERVER
MEASURED 3.69 INCHES OF RAIN SINCE 3 AM TODAY.
0830 AM HEAVY RAIN HOOPESTON 40.47N 87.67W
04/03/2014 M1.92 INCH VERMILION IL CO-OP OBSERVER
RAINFALL TOTAL SINCE 6 PM YESTERDAY.
0900 AM HEAVY RAIN PEORIA 40.74N 89.61W
04/03/2014 M2.62 INCH PEORIA IL MESONET
MEASURED 2.62 INCHES OF RAIN IN PEORIA SO FAR TODAY. SOME
FLOODING ON LOW LYING ROADS.
0900 AM HEAVY RAIN 4 NW PEORIA 40.79N 89.66W
04/03/2014 M3.06 INCH PEORIA IL NWS EMPLOYEE
0940 AM HEAVY RAIN PEORIA HEIGHTS 40.75N 89.57W
04/03/2014 M4.13 INCH PEORIA IL MESONET
MEASURED 4.13 INCHES OF RAIN SO FAR TODAY AT FOREST PARK
NATURE CENTER IN PEORIA HEIGHTS. FLOODING OCCURRING ALONG
THE NATURE TRAILS.
0940 AM HEAVY RAIN HENRY 41.11N 89.36W
04/03/2014 M1.09 INCH MARSHALL IL EMERGENCY MNGR
1000 AM HEAVY RAIN 5 E WATSON 39.03N 88.48W
04/03/2014 M3.18 INCH EFFINGHAM IL MESONET
MEASURED 3.18 INCHES OF RAIN SINCE WEDNESDAY MORNING
1020 AM HEAVY RAIN ASTORIA 40.23N 90.36W
04/03/2014 M1.36 INCH FULTON IL MESONET
MEASURED 1.36 INCHES OF RAIN SINCE 8 PM WEDNESDAY
1030 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
04/03/2014 M1.50 INCH MASON IL MESONET
MEASURED 1.50 INCHES OF RAIN SINCE MIDNIGHT.
1100 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
04/03/2014 M1.20 INCH COLES IL MESONET
MEASURED 1.20 INCHES OF RAIN SINCE YESTERDAY AFTERNOON
THROUGH THIS MORNING.
1100 AM HEAVY RAIN 4 SW NEWMAN 39.76N 88.04W
04/03/2014 M0.90 INCH DOUGLAS IL MESONET
MEASURED 0.90 INCHES OF RAIN THIS MORNING
1105 AM HEAVY RAIN 3 W BISMARCK 40.27N 87.66W
04/03/2014 M1.46 INCH VERMILION IL MESONET
HAD 1.46 INCHES OF RAIN FROM 7 TO 11 AM THIS MORNING.
0100 PM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
04/03/2014 M2.75 INCH CRAWFORD IL MESONET
MEASURED 2.75 INCHES OF RAIN 3 MILES WEST OF ROBINSON
FROM 7 AM TO 1 PM TODAY.
0105 PM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
04/03/2014 M1.88 INCH SANGAMON IL MESONET
0300 PM HEAVY RAIN SHERMAN 39.89N 89.61W
04/03/2014 M1.74 INCH SANGAMON IL NWS EMPLOYEE
MOST OF THE RAIN FELL THIS MORNING IN SHERMAN
0300 PM HEAVY RAIN OGDEN 40.12N 87.96W
04/03/2014 M1.14 INCH CHAMPAIGN IL MESONET
MEASURED 1.14 INCHES OF RAIN SINCE WEDNESDAY AFTERNOON
0400 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
04/03/2014 M1.38 INCH MCLEAN IL MESONET
MEASURED 1.38 INCHES OF RAIN SINCE MIDNIGHT NEAR
INTERSECTION OF HERSHEY AND EMPIRE STREETS ON EAST SIDE
OF BLOOMINGTON
&&
07Local storm report, Apr 3, 5:18 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN EUREKA 40.72N 89.28W
04/03/2014 M2.85 INCH WOODFORD IL MESONET
MEASURED 2.85 INCHES OF RAIN IN EUREKA SINCE MIDNIGHT
&&
JPARRLocal storm report, Apr 3, 5:23 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/03/2014 M2.86 INCH EFFINGHAM IL MESONET
MEASURED 2.86 INCHES OF RAIN SINCE WEDNESDAY
&&
JPARRLocal storm report, Apr 3, 6:22 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 E BLOOMINGTON 40.48N 88.90W
04/03/2014 M1.30 INCH MCLEAN IL AWOS
MEASURED 1.30 INCHES OF RAIN TODAY AT THE BLOOMINGTON
AIRPORT
&&
JPARRLocal storm report, Apr 3, 6:25 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
04/03/2014 M1.25 INCH LOGAN IL OFFICIAL NWS OBS
MEASURED 1.25 INCHES OF RAIN TODAY AT NWS OFFICE ALONG
HIGHWAY 10 ON EAST SIDE OF LINCOLN
0500 PM HEAVY RAIN 3 SW PEORIA 40.71N 89.65W
04/03/2014 M2.01 INCH PEORIA IL ASOS
MEASURED 2.01 INCHES OF RAIN AT THE PEORIA AIRPORT TODAY
0500 PM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/03/2014 M1.07 INCH SANGAMON IL ASOS
MEASURED 1.07 INCHES OF RAIN TODAY AT CAPITOL AIRPORT IN
SPRINGFIELD
0500 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/03/2014 M1.08 INCH LAWRENCE IL ASOS
MEASURED 1.08 INCHES OF RAIN TODAY AT LAWRENCEVILLE
AIRPORT
&&
JPARRLocal storm report, Apr 3, 6:45 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN WATSON 39.03N 88.57W
04/03/2014 M3.37 INCH EFFINGHAM IL MESONET
MEASURED 3.37 INCHES OF RAIN IN WATSON SINCE WEDNESDAY
MORNING.
&&
JPARRThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:04 PM CDT | Special Weather Statement | ILX | Clay | 41 min |
| Apr 3, 11:43 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence, Richland | 62 min |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.